# SDR USAA2010081291647

- Difficulty date: July 21, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 60,250 hours, 40,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON GTE PHONE DOUBLER BLOCKING PLATE AT BS 757, BL 0.  REPLACED GTE PHONE DOUBLER BLOCKING PLATE AT BS 757, BL 0 IAW B737 SRM 51-10-02.
